# SDR UALA2012010900171

- Difficulty date: January 8, 2012
- Submitted: January 9, 2012
- Operation: Air carrier
- Aircraft: N550UA
- Make and model: Boeing 757222
- Aircraft serial: 25398
- Aircraft time: 76,032 hours, 22,059 cycles
- Engine: Pwa PW2037
- System (JASC): 2730 · Elevator Control System
- Part: Module
- Part number: 285T0015113
- Part serial: 199
- Condition: Faulty
- Location: Elevator
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STATUS MSG 'ELEV ASYM' DISPLAYED.  FOUND BOTH SRM'S HAD ELV ASSY ACT FAULT BALLS (CONT OF AMIS ITEM 0322003).  BOTH SRM RESET MSG BY ITSELF.  PERFORM BOTH SRM TEST AND YAW DAMPER TEST AND RUDDER RATIO TEST ALL PASS, N FAULT IN HIS MCDP.  GRD TEST MCDP TEST 8,65,68.  ELEV SERVO, STAB TRIM, ELEV SUR TEST RESPECTIVELY PER MM. ALL TEST PASSED, DUE TO REPEAT W-U OF ELEV ASYM FAULT.  SUGGEST TO REPLACE R-SRM. PCN 481-9025 FOR PRECAUTIONARY.  PART ON ORDER.  REPLACED R-SRM.  GRD TEST PER MM 27-09-00.  MCDP GRD TEST 1, 30, 65 AND 68.  ALL PASSED, NO MAIN MSG OR STATUS.  RETURN AC BACK TO AUTO PILOT PER MM 22-10-00 PG 203.
